# SDR 08FDEA03550

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461216200300
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENGINE PYLON PANEL NR 475 AL HAS A 3/8 INCH CRACK AT THE RADIUS.  COMPLIED WITH FEDEX EA 6-5480-123386  "NACELLES/PYLON, NR 1 ENGINE PYLON 475 AL EQUIPMENT ACCESS PANEL ASSY, CRACK  WELD REPAIR".
